# SDR UIEA2021062801430

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,148 hours, 23,797 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5A1
- Part serial: A504192085
- Condition: Faulted
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT PITOT EICAS MESSAGE.( REMOVED AND REPLACED CAPT PITOT PROBE B767 AMM 34-11-01. LEAK CHECK IAW B767 AMM 34-11-00 )
